MathSciNet Relay Station
MathSciNet bibliographic data
MR238353 (38 #6629) 57.47 (54.00)
Dress, Andreas Newman's theorems on transformation groups. Topology 8 1969 203–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement